Bulletin of the American Mathematical Society

The independence of the postulates of logic

Paul Henle

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 409-414.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183495965

Mathematical Reviews number (MathSciNet)
MR1562409

Zentralblatt MATH identifier
0005.14605

Citation

Henle, Paul. The independence of the postulates of logic. Bull. Amer. Math. Soc. 38 (1932), no. 6, 409--414. https://projecteuclid.org/euclid.bams/1183495965


Export citation

See also

  • Cited work: B. A. Bernstein. Whitehead and Russell's theory of deduction as a mathematical science. Bull. Amer. Math. Soc., Volume 37, Number 6 (1931), 480--488.